# SDR ASAA0956378

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 2,205 hours, 667 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLIGHT DIRECTOR PITCH BAR DISAPPEARS INTERMITTENTLY DURING DESCENT.  MACH TRIM FAIL LIGHT ILLUMINATES WITH MASTER CAUTION "RECALL" INTERMITTENTLY.  PERFORMED TASK 22 11 00 740 801 DFCS OPERATIONAL TEST FLIGHT DIRECTOR GROUP 12 TEST AND DFCS OPERATIONAL TEST MACH TRIM GROUP 13 TEST.  ALL AUTO TESTS PASSED.  NOTE:  NO CURRENT FAULTS.  OK FOR SERVICE.
